Alert archive / Puerto Rico / Small Craft Advisories in 2017
Small Craft Advisory 9, NWS JSJ
NWS JSJ issued this small craft advisory at Feb 14, 2017, 2:15 PM CST. It took effect at Feb 15, 2017, 5:00 PM CST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2017, 2:15 PM CST (20:15 UTC)
- In effect from
- Feb 15, 2017, 5:00 PM CST
- Expired
- Feb 16, 2017, 6:00 PM CST
- In force
- 25 hr
- Issued by
- NWS JSJ
The text
As transmitted.
618 WHCA72 TJSJ 142015 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 415 PM AST TUE FEB 14 2017 ...LONG PERIOD NORTHERLY SWELL WILL CREATE HAZARDOUS SEAS BY LATE WEDNESDAY NIGHT... .SEAS ARE EXPECTED TO INCREASE ON WEDNESDAY ACROSS THE ATLANTIC WATERS AND ANEGADA PASSAGE DUE TO A LONG PERIOD NORTHERLY SWELL. AMZ710-712-150415- /O.NEW.TJSJ.SC.Y.0009.170216T0000Z-170217T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 415 PM AST TUE FEB 14 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM WEDNESDAY TO 8 PM AST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 8 PM WEDNESDAY TO 8 PM AST THURSDAY. * WINDS...SOUTHEAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS... SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-722-150415- /O.NEW.TJSJ.SC.Y.0009.170216T0000Z-170216T1800Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 415 PM AST TUE FEB 14 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM WEDNESDAY TO 2 PM AST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 8 PM WEDNESDAY TO 2 PM AST THURSDAY. * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
889 WHCA72 TJSJ 150109 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 909 PM AST TUE FEB 14 2017 ...LONG PERIOD NORTHERLY SWELL WILL CREATE HAZARDOUS SEAS BY WEDNESDAY NIGHT... .SEAS ARE EXPECTED TO INCREASE ON WEDNESDAY ACROSS THE ATLANTIC WATERS AND ANEGADA PASSAGE DUE TO A LONG PERIOD NORTHERLY SWELL. AMZ741-742-150915- /O.EXB.TJSJ.SC.Y.0009.170216T0600Z-170216T1800Z/ MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 909 PM AST TUE FEB 14 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 2 PM AST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 2 AM TO 2 PM AST THURSDAY. * WINDS...SOUTHEAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-722-150915- /O.EXT.TJSJ.SC.Y.0009.170216T0000Z-170217T0000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 909 PM AST TUE FEB 14 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM WEDNESDAY TO 8 PM AST THURSDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-712-150915- /O.CON.TJSJ.SC.Y.0009.170216T0000Z-170217T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 909 PM AST TUE FEB 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM WEDNESDAY TO 8 PM AST THURSDAY... * WINDS...SOUTHEAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS... SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
137 WHCA72 TJSJ 150748 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 348 AM AST WED FEB 15 2017 ...LONG PERIOD NORTHERLY SWELL WILL CREATE HAZARDOUS SEAS BY TONIGHT... .SEAS ARE EXPECTED TO INCREASE TODAY ACROSS THE ATLANTIC WATERS AND ANEGADA PASSAGE DUE TO A LONG PERIOD NORTHERLY SWELL. AMZ710-712-715-722-151615- /O.CON.TJSJ.SC.Y.0009.170216T0000Z-170217T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 348 AM AST WED FEB 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM AST THURSDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-742-151615- /O.CON.TJSJ.SC.Y.0009.170216T0600Z-170216T1800Z/ MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 348 AM AST WED FEB 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM AST THURSDAY... * WINDS...SOUTHEAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
976 WHCA72 TJSJ 151409 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1009 AM AST WED FEB 15 2017 ...LONG PERIOD NORTHERLY SWELL WILL CREATE HAZARDOUS SEAS BY TONIGHT... .SEAS ARE EXPECTED TO INCREASE TODAY ACROSS THE ATLANTIC WATERS AND ANEGADA PASSAGE DUE TO A LONG PERIOD NORTHERLY SWELL. AMZ710-712-715-722-152215- /O.CON.TJSJ.SC.Y.0009.170216T0000Z-170217T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 1009 AM AST WED FEB 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM AST THURSDAY... * WINDS...EAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-742-152215- /O.CON.TJSJ.SC.Y.0009.170216T0600Z-170216T1800Z/ MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1009 AM AST WED FEB 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM AST THURSDAY... * WINDS...SOUTHEAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
994 WHCA72 TJSJ 152124 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 524 PM AST WED FEB 15 2017 ...LONG PERIOD NORTHERLY SWELL WILL CREATE HAZARDOUS SEAS TONIGHT... .HAZARDOUS SEAS MARINE CONDITIONS EXPECTED ACROSS THE ATLANTIC WATERS AND CARIBBEAN PASSAGES. AMZ710-712-715-722-160530- /O.EXT.TJSJ.SC.Y.0009.170215T2300Z-170217T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 524 PM AST WED FEB 15 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST THURSDAY... * WINDS...EAST TO SOUTHEAST WINDS AT 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 6 TO 10 FEET WITH OCCASIONAL SEAS UP TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-742-160530- /O.EXT.TJSJ.SC.Y.0009.170215T2300Z-170216T1800Z/ MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 524 PM AST WED FEB 15 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM AST THURSDAY... * WINDS...SOUTHEAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
168 WHCA72 TJSJ 160130 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 930 PM AST WED FEB 15 2017 ...LONG PERIOD NORTHERLY SWELL WILL CREATE HAZARDOUS SEAS OVERNIGHT INTO EARLY THURSDAY MORNING... .HAZARDOUS MARINE CONDITIONS EXPECTED ACROSS THE ATLANTIC WATERS AND CARIBBEAN PASSAGES. AMZ710-712-715-722-160930- /O.CON.TJSJ.SC.Y.0009.000000T0000Z-170217T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 930 PM AST WED FEB 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THURSDAY... * WINDS...EAST TO SOUTHEAST WINDS AT 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 6 TO 10 FEET WITH OCCASIONAL SEAS UP TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-742-160930- /O.CON.TJSJ.SC.Y.0009.000000T0000Z-170216T1800Z/ MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 930 PM AST WED FEB 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST THURSDAY... * WINDS...SOUTHEAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
721 WHCA72 TJSJ 160747 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 347 AM AST THU FEB 16 2017 ...LONG PERIOD NORTHERLY SWELL WILL CONTINUE CAUSING HAZARDOUS SEAS TODAY... .HAZARDOUS MARINE CONDITIONS EXPECTED ACROSS THE ATLANTIC WATERS AND CARIBBEAN PASSAGES. AMZ710-712-715-722-161600- /O.CON.TJSJ.SC.Y.0009.000000T0000Z-170217T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 347 AM AST THU FEB 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...EAST TO SOUTHEAST WINDS AT 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 6 TO 10 FEET WITH OCCASIONAL SEAS UP TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-742-161600- /O.CON.TJSJ.SC.Y.0009.000000T0000Z-170216T1800Z/ MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 347 AM AST THU FEB 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST THIS AFTERNOON... * WINDS...SOUTHEAST WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
051 WHCA72 TJSJ 161330 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 930 AM AST THU FEB 16 2017 ...SUBSIDING LONG PERIOD NORTHERLY SWELL WILL CONTINUE CAUSING HAZARDOUS SEAS TODAY... .HAZARDOUS MARINE CONDITIONS EXPECTED ACROSS THE ATLANTIC WATERS AND CARIBBEAN PASSAGES. AMZ710-712-715-722-162130- /O.CON.TJSJ.SC.Y.0009.000000T0000Z-170217T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 930 AM AST THU FEB 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...EAST TO SOUTHEAST WINDS AT 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-742-161800- /O.CON.TJSJ.SC.Y.0009.000000T0000Z-170216T1800Z/ MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 930 AM AST THU FEB 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST THIS AFTERNOON... * WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
341 WHCA72 TJSJ 161724 AAA MWWSJU URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE SAN JUAN PR 124 PM AST THU FEB 16 2017 ...SUBSIDING LONG PERIOD NORTHERLY SWELL WILL CONTINUE CAUSING HAZARDOUS SEAS TODAY... .HAZARDOUS MARINE CONDITIONS EXPECTED ACROSS THE ATLANTIC WATERS AND CARIBBEAN PASSAGES. AMZ741-742-170000- /O.EXT.TJSJ.SC.Y.0009.000000T0000Z-170217T0000Z/ MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 124 PM AST THU FEB 16 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-712-715-722-170000- /O.CON.TJSJ.SC.Y.0009.000000T0000Z-170217T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 124 PM AST THU FEB 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...EAST TO SOUTHEAST WINDS AT 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
915 WHCA72 TJSJ 162034 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 434 PM AST THU FEB 16 2017 ...SUBSIDING LONG PERIOD NORTHERLY SWELL WILL CONTINUE CAUSING HAZARDOUS SEAS AT LEAST UNTIL LATER THIS EVENING... .HAZARDOUS MARINE CONDITIONS EXPECTED ACROSS THE ATLANTIC WATERS AND CARIBBEAN PASSAGES. AMZ710-712-715-722-741-742-170000- /O.CON.TJSJ.SC.Y.0009.000000T0000Z-170217T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 434 PM AST THU FEB 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...EAST TO SOUTHEAST WINDS AT 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
031 WHCA72 TJSJ 170010 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 810 PM AST THU FEB 16 2017 ...NORTHERLY SWELL ACTION CONTINUE TO DECAY AND SEAS NOW BELOW 7 FEET... AMZ710-712-715-722-741-742-170115- /O.EXP.TJSJ.SC.Y.0009.000000T0000Z-170217T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 810 PM AST THU FEB 16 2017 ...SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 8 PM AST... .LATEST BUOY DATA ACROSS THE NORTHERN COASTAL WATERS OF THE ISLANDS AND NEARSHORE BUOYS ALL SUGGEST THAT SEAS CONTINUE TO SUBSIDE AND CURRENTLY BETWEEN 4 TO 6 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Feb 14, 11:43 AM CST, 2 hours 32 minutes earlier.
Area forecast discussion, Feb 14, 11:43 AM CST, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service San Juan PR 143 PM AST Tue Feb 14 2017 .SYNOPSIS...Drier air will prevail with near normal to considerably below normal moisture for the next 10 days. Scattered showers are possible in the west mainly when frontal bands approach over the weekend and mid week next week. Otherwise only a few showers will be seen in the forecast area. Warmer temperatures are expected Wednesday through Saturday with little cooling thereafter. At upper levels...A weak trough passed through the area this afternoon. As it moves east high pressure from the southwestern tropical Atlantic will build over the area. That ridge will shift into the western Caribbean next weekend. A trough will dig over the area around Tuesday of next week. At mid levels...High pressure will build progressively over the Caribbean during the week and remain through the weekend. A trough in the western Atlantic will pass through the area on Tuesday next week. Mid level moisture will hover to the west for a few days but otherwise it will be quite dry, except for only very limited moisture during frontal passages mentioned below. At lower levels...High pressure will build over the north central Atlantic tonight through Friday maintaining a ridge to our north and causing low level flow to become more southeast. High pressure will build over the western Atlantic Saturday and Sunday causing flow to return to the east northeast. Weak cold fronts will pass through Saturday and the following Wednesday with only a minimum of moisture for showers. && .DISCUSSION...What is left of the old frontal boundary appears to be south of Saint Croix and just west of the Mona channel where it may be hung up on the island of Hispaniola. Showers have nearly dissipated to the south and have so far have failed to generate over the islands this afternoon. Flow at lower levels is expected to turn to the southeast while ridging takes over at mid and upper levels. Temperatures are expected to rise a few degrees above the normal levels now being experienced and the GFS confirms with generally higher 1000-850 mb thickness levels Wednesday through Saturday. Thicknesses diminish only slightly with two frontal passages, one on Saturday and one expected on Tuesday. Only a minor amount of moisture will accompany these fronts so the only rainfall of consequence will have to come from local effects over Puerto Rico and stray showers generated from the shallow moist marine layer now through the next 7 to 10 days. && .AVIATION...Mainly VFR conditions expected across most of the local flying area during the forecast period. SCT SHRA may affect the vicinity of TJMZ from 14/19Z to 14/22Z. Only VCSH expected elsewhere across the local TAF sites. Latest TJSJ sounding indicated a light northerly wind flow from the SFC to around 15k feet, becoming northwesterly and stronger aloft. && .MARINE...A northerly swell is expected later Wednesday night and this should bring seas up to 7 feet. This event is not expected to last very long so seas should return to less than 7 feet everywhere after Thursday night. Caribbean waters will not generally be affected by this event. && .PRELIMINARY POINT TEMPS/POPS... SJU 73 86 73 86 / 0 20 10 20 STT 71 84 73 84 / 0 20 10 20 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...None. VI...None. AM...None. && 72/12
Hazardous weather outlook, Feb 14, 3:26 AM CST, 10 hours 49 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 500 AM AST MARTES 14 DE FEBRERO DE 2017 AMZ710>745-PRZ001>013-151000- SAN JUAN Y VECINDAD-NORESTE-SURESTE-ESTE INTERIOR- NORTE CENTRAL-CENTRAL INTERIOR-PONCE Y VECINDAD-NOROESTE- OESTE INTERIOR-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES- AGUAS DEL ATLANTICO Y LAS AGUAS COSTERAS DEL CARIBE- 500 AM AST MARTES 14 DE FEBRERO DE 2017 ESTA PERSPECTIVA SOBRE LAS CONDICIONES DEL TIEMPO PELIGROSAS ES PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO. .DIA UNO...HOY Y ESTA NOCHE .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA LAS COSTAS NORTE Y NOROESTE DE PUERTO RICO Y ALGUNAS PLAYAS DEL NORTE DE CULEBRA TAMBIEN. .DIAS DOS HASTA SIETE...MIERCOLES A LUNES EL RIESGO DE CORRIENTES SUBMARINAS PERMANECERA MODERADO HASTA TEMPRANO EL MIERCOLES EN LA MANANA. UN RIESGO ALTO DE CORRIENTES SUBMARINAS ES PROBABLE DESPUES HASTA EL JUEVES, PARTICULARMENTE PARA LAS PLAYAS DEL NORTE Y NOROESTE DE PUERTO RICO Y ALGUNAS DE LAS PLAYAS EN EL NORTE DE CULEBRA Y VIEQUES. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES, SIN EMBARGO, SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN. AMZ715-725-VIZ001-002-151000- SAN TOMAS SAN JOHN E ISLAS ADYACENTES- SANTA CRUZ-AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS ADYACENTES DEL CARIBE- 500 AM AST MARTES 14 DE FEBRERO DE 2017 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES. .DIA UNO...HOY Y ESTA NOCHE .CORRIENTES SUBMARINAS...EXISTE UN RIESGO ALTO DE CORRIENTES SUBMARINAS PARA ALGUNAS DE LAS PLAYAS DEL NOROESTE DE SAN TOMAS. .DIAS DOS HASTA SIETE...MIERCOLES A LUNES EL RIESGO MODERADO DE CORRIENTES SUBMARINAS SE TORNARA MODERADO A ALTO PARA EL MIERCOLES Y JUEVES, PARTICULARMENTE PARA LAS PLAYAS DEL NORTE A NOROESTE DE LAS ISLAS. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES, SIN EMBARGO, SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.
Nearby
Small Craft Advisories in Puerto Rico, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.